# SDR 01FEDA00745

- Difficulty date: August 15, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0901   CORROSION (TASK NO C53-132-01-1)  ON EXTERNAL SKIN AROUND FASTENER HOLES FROM BS 700 - 720+10  STR 24R TO 27L (MARKED).   S/D COMING *****
